SMITH & NEPHEW, INC. Q-FIX KNTLS ASA 1.8MM W/1 MT SUT CB-BL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
72205885 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during an arthroscopic labrum repair, after the insertion site was prepared using a q-fix 1.8 mm drill and guide and cleared of all debris, two (2) q-fix knotless anchors failed to deploy.The procedure was resumed, after a non-significant delay, using two equivalent s+n back-ups, one was used in the originally drilled bone hole and another required the drilling of an additional bone hole.No void was left in the patient.No further complications were reported.The surgeon was satisfied with the surgical outcome.The patient's status is fine.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.